It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


**First off, I used to post here under "16YearsOldLooking4TheCure" back in 2002 but I havent posted much anymore, makes me focus on my face too much**

I had heavy-moderate-persistant acne. Went on accutane back in October 2002. Finished accutane course near the end of April 2003. Took 40mg a day for 7 months basically...... As far as the actual ACNE goes, it cleared MOST of that up and that is no where near as bad AT ALL anymore... Only thing is I never had any scars before and that initial breakout really messed me up, it was really bad, people who used to post in 2002 might remember me.... Cause from what everyone heard from me back then, they thought that I had the worst case ever... It was really bad. Over 60-65 all over, everywhere.... And were not talking just little red ones... I would wake up in the middle of the night and there would be puss and blood on my pillow. It was the worst 5 months ever.... I would have white heads, big white heads, under the skin ones, red ones, cysts... Just a big combo of everything... Alot of cysts too...

Anyway, it lasted almost 4-5 months of the accutane course and now I'm stuck with a load of scars. It sucks. Dont ask me if I regret going on it, I have NO IDEA, there are too many things to take into hand when answering something like that, and I myself don't even know..... On one hand, I dont have as much acne as I did b4, I hardly get any now, but the scars can be just as bad cause they are everywhere. At not to mention the red marks also, those take months to fade, although some have there are still alot and those look just as bad as acne from a distance.

Anyway, for the people that KNOW what they are talking about or have been in the situation b4 from accutane, how long do I have to wait to get some sort of laser course done on my face to get rid of these scars? My DERM said 1-2 years back when I was on accutane, but then the package on the pills said 6 months...

I DO NOT WANT to take ANY amount of a chance on doing it too soon because the reason he said 1-2 years is because he said that since accutane makes your skin so sensitive and all the risk involved and etc., that some people who have had laser done have had bad experiences. (ie. they got severe scarring from the laser because it was too soon from the time they went off accutane)

DERM says 1-2 years
PAPERS with accuutane say 6 months

???Whats up???


[This message has been edited by 17YearsOldLooking4TheCure (edited 06-23-2003).]





All times are GMT -7. The time now is 08:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!